Filtros : "Indexado no MathSciNet" "ANÁLISE FUNCIONAL NÃO LINEAR" "Financiado pela NSF" Removidos: "FATORES DE RISCO" "Universidade Ibirapuera" "Eckert, Hellmut" "Livro de resumos" Limpar

Filtros



Refine with date range


  • Source: Proceedings of the Edinburgh Mathematical Society. Unidade: IME

    Subjects: ANÁLISE FUNCIONAL NÃO LINEAR, OPERADORES NÃO LINEARES, ANÁLISE GLOBAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BETTIOL, Renato Ghini e PICCIONE, Paolo e SICILIANO, Gaetano. On the equivariant implicit function theorem with low regularity and applications to geometric variational problems. Proceedings of the Edinburgh Mathematical Society, v. 58, n. 1, p. 53-80, 2015Tradução . . Disponível em: https://doi.org/10.1017/S0013091513000631. Acesso em: 18 nov. 2024.
    • APA

      Bettiol, R. G., Piccione, P., & Siciliano, G. (2015). On the equivariant implicit function theorem with low regularity and applications to geometric variational problems. Proceedings of the Edinburgh Mathematical Society, 58( 1), 53-80. doi:10.1017/S0013091513000631
    • NLM

      Bettiol RG, Piccione P, Siciliano G. On the equivariant implicit function theorem with low regularity and applications to geometric variational problems [Internet]. Proceedings of the Edinburgh Mathematical Society. 2015 ; 58( 1): 53-80.[citado 2024 nov. 18 ] Available from: https://doi.org/10.1017/S0013091513000631
    • Vancouver

      Bettiol RG, Piccione P, Siciliano G. On the equivariant implicit function theorem with low regularity and applications to geometric variational problems [Internet]. Proceedings of the Edinburgh Mathematical Society. 2015 ; 58( 1): 53-80.[citado 2024 nov. 18 ] Available from: https://doi.org/10.1017/S0013091513000631

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024